Title: Locally symmetric immersions
Authors: Gonzalez-Davila, JC ×
Vanhecke, Lieven #
Issue Date: 1999
Publisher: Czechoslovak mathematical journal
Series Title: Czechoslovak mathematical journal vol:49 issue:3 pages:491-506
Abstract: We use reflections with respect to submanifolds and related geometric results to develop, inspired by the work of Ferns and other authors, in a unified way a local theory of extrinsic symmetric immersions and submanifolds in a general analytic Riemannian manifold and in locally symmetric spaces. In particular we treat the case of real and complex space forms and study additional relations with holomorphic and symplectic reflections when the ambient space is almost Hermitian. The global case is also taken into consideration and several examples are given.
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science